International journal of


EISSN: 2313-3724, Print ISSN:2313-626X

Frequency: 12

line decor
line decor

 Volume 5, Issue 2 (February 2018), Pages: 1-7


 Original Research Paper

 Title: Global attractivity of a rational difference equation of order twenty

 Author(s): Stephen Sadiq 1, *, Muhammad Kalim 2


 1National College of Business Administration and Economics, Lahore Campus, Pakistan
 2Department of Mathematics, National College of Business Administration and Economics, 40-E/1, Gulbeg-III, Lahore-54660, Pakistan

 Full Text - PDF          XML


In this research, qualitative behavior and periodic nature of the solutions of the difference equation zn+1=  αzn-9+βz2n-9/γzn-9+δzn-19 has been studied where the initial conditions z-19,..., zare arbitrary positive real numbers and α, β, γ, δ  are constants. Solutions of some special cases of considered equation have been obtained. 

 © 2017 The Authors. Published by IASE.

 This is an open access article under the CC BY-NC-ND license (

 Keywords: Difference equation, Global stability, Periodicity, Fibonacci sequence

 Article History: Received 17 August 2017, Received in revised form 21 November 2017, Accepted 10 December 2017

 Digital Object Identifier:


 Sadiq Sand  Kalim M (2018). Global attractivity of a rational difference equation of order twenty. International Journal of Advanced and Applied Sciences, 5(2): 1-7

 Permanent Link:


 References (20)

  1. Ahmed AM and Youssef AM (2013). A solution form of a class of higher-order rational difference equations. Journal of the Egyptian Mathematical Society, 21(3): 248-253. 
  2. Alghamdi M, Elsayed EM, and Eldessoky MM (2013). On the solutions of some systems of second order rational difference equations. Life Science Journal, 10(3): 344-351.     
  3. Asiri A, Elsayed EM, and El-Dessoky MM (2015). On the solutions and periodic nature of some systems of difference equations. Journal of Computational and Theoretical Nanoscience, 12(10): 3697-3704. 
  4. Das SE and Bayram M (2010). On a system of rational difference equations. World Applied Sciences Journal, 10(11): 1306-1312.     
  5. Din Q (2015). Qualitative nature of a discrete predator-prey system. Contemporary Methods in Mathematical Physics and Gravitation, 1(1): 27-42.     
  6. El-Metwally H, Elsayed EM, and Elabbasy EM (2012). On the solutions of difference equations of order four. Rocky Mountain Journal of Mathematics, 43(3): 877-894. 
  7. El-Moneam MA and Alamoudy SO (2014). On study of the asymptotic behavior of some rational difference equations. DCDIS Series A: Mathematical Analysis, 21: 89-109     
  8. Elsayed EM (2011). Solution and attractivity for a rational recursive sequence. Discrete Dynamics in Nature and Society, 2011: Article ID 982309, 18 pages. 
  9. Elsayed EM and El-Dessoky MM (2013). Dynamics and global behavior for a fourth-order rational difference equation. Hacettepe Journal of Mathematics and Statistics, 42(5): 479-494. 
  10. Karatas R, Cinar C, and Simsek D (2006). On positive solutions of the difference equation xn= xn− 5. International Journal of Contemporary Mathematical Sciences, 1(10): 495-500. 
  11. Khaliq A and Elsayed EM (2016). Qualitative properties of difference equation of order six. Mathematics, 4(2): 24-38. 
  12. Khaliq A, Alzahrani F, and Elsayed EM (2016). Global attractivity of a rational difference equation of order ten. Journal of Nonlinear Sciences and Applications (JNSA), 9(6): 4465–4477.  
  13. Saleh M and Aloqeili M (2006). On the difference equation< span>< img height=. Applied Mathematics and Computation, 176(1): 359-363. 
  14. Touafek N and Haddad N (2015). On a mixed max-type rational system of difference equations. Electronic Journal of Mathematical Analysis and Applications, 3(1): 164-169.     
  15. Yalcinkaya I (2009). On the dynamics of the difference equation x_(n+1)=α+x_(n-2)/(x_n^k) Fase. Math, 42: 133-139.     
  16. Yalcinkaya I and Cinar C (2009). On the dynamics of the difference equation xn+ 1= axn− k b+ cxp n. Fasciculi Mathematici, 42, 133-139.     
  17. Yazlik Y, Elsayed EM and Taskara N (2014). On the behaviour of the solutions of difference equation systems. Journal of Computational Analysis and Applications, 16(1): 932-941.     
  18. Yazlik Y, Tollu DT, and Taskara N (2015). On the solutions of a max‐type difference equation system. Mathematical Methods in the Applied Sciences, 38(17): 4388-4410. 
  19. Zayed EME (2014). Qualitative behavior of a rational recursive sequence xn+ 1= Axn+ Bxn− k+ p+ xn− k qxn+ xn− k. International Journal of Advances in Mathematics, 1(1): 44-55.     
  20. Zhang Q, Zhang W, Liu J, and Shao Y (2014). On a fuzzy logistic difference equation. WSEAS Transactions on Mathematics, 13: 282-290.